# SDR DXTA200601781

- Difficulty date: December 6, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600372
- Aircraft time: 6,541 hours, 5,440 cycles
- Engine: Pwa JT15D5
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, Y, J
- Precautionary procedure: D

## Discrepancy

LT ENGINE SHUT ITSELF DOWN FOLLOWING SPEED BRAKE TEST. THROTTLE WAS AT IDLE. FOUND LT ENGINE IDLE SET TOO LOW AND THROTTLE LINKAGE OUT OF RIG.  RIGGED LT ENGINE THROTTLE LINKAGE AND ADJUSTED LOW IDLE.  OPS CHECKS GOOD IAW MM 71-00-00.
